File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A note on solution concepts for nontransferable utility games

TitleA note on solution concepts for nontransferable utility games
Authors
Issue Date2011
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/jmateco
Citation
Journal Of Mathematical Economics, 2011, v. 47 n. 6, p. 777-780 How to Cite?
AbstractWhile many game-theoretic solution concepts pertain to conditions of transferable utility (TU), market transactions and other exchanges generally occur under nontransferable utility (NTU). Extant solutions translate TU solution concepts to the NTU case by utilizing endogenously determined utility weight vectors, which can violate notions of equity. A new solution procedure is developed that resolves this longstanding problem, and an existence proof is provided. © 2011 Elsevier B.V..
Persistent Identifierhttp://hdl.handle.net/10722/167171
ISSN
2015 Impact Factor: 0.434
2015 SCImago Journal Rankings: 0.579
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLejano, RPen_HK
dc.date.accessioned2012-09-28T04:04:44Z-
dc.date.available2012-09-28T04:04:44Z-
dc.date.issued2011en_HK
dc.identifier.citationJournal Of Mathematical Economics, 2011, v. 47 n. 6, p. 777-780en_HK
dc.identifier.issn0304-4068en_HK
dc.identifier.urihttp://hdl.handle.net/10722/167171-
dc.description.abstractWhile many game-theoretic solution concepts pertain to conditions of transferable utility (TU), market transactions and other exchanges generally occur under nontransferable utility (NTU). Extant solutions translate TU solution concepts to the NTU case by utilizing endogenously determined utility weight vectors, which can violate notions of equity. A new solution procedure is developed that resolves this longstanding problem, and an existence proof is provided. © 2011 Elsevier B.V..en_HK
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/jmatecoen_HK
dc.relation.ispartofJournal of Mathematical Economicsen_HK
dc.titleA note on solution concepts for nontransferable utility gamesen_HK
dc.typeArticleen_HK
dc.identifier.emailLejano, RP: lejano@hku.hken_HK
dc.identifier.authorityLejano, RP=rp01666en_HK
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.jmateco.2011.10.001en_HK
dc.identifier.scopuseid_2-s2.0-84866270873en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-84866270873&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume47en_HK
dc.identifier.issue6en_HK
dc.identifier.spage777en_HK
dc.identifier.epage780en_HK
dc.identifier.isiWOS:000298223100016-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridLejano, RP=6602298801en_HK
dc.identifier.citeulike9933504-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats